# SDR CA061106018

- Difficulty date: November 3, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 38,144 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Line
- Part number: 3035279
- Condition: Broken
- Location: P3 Sense
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE IN CRUISE THE NR 3 ENGINE ROLLED BACK TO 60% NG.. A PRECAUTIONARY SHUT DOWN OF THE ENGINE WAS COMPLETED AND THE AIRCRAFT RETURNED TO BASE. ON INSPECTION OF THE ENGINE IT WAS FOUND THAT THE P3 SENSE LINE, FROM THE GAS GENERATOR CASE TO THE P3 FILTER, WAS BROKEN, CAUSING THE ENGINE TO ROLL BACK TO IDLE. THE SENSE LINE WAS  POST P&WC S/B-4112. THIS S/B INTRODUCED A BRACKET TO HELP SUPPORT THE LINE AT THE GAS GENERATOR ATTACHMENT END. THE LINE WAS REPLACED WITH A SERVICEABLE PART, AN ENGINE RUN-UP WAS COMPLETED AND FOUND TO BE SERVICEABLE.
